# SDR CALA2012091100599

- Difficulty date: September 11, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 43,160 hours, 15,253 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: E7174000
- Condition: Discharged
- Location: Row 34 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAX O2 SYSTEM INSPECTION,  FOUND O2 CANISTER AT ROW 34 A, B, C DISCHARGED. REPLACED OXYGEN GENERATOR AT SEAT 34 A, B, C IAW AMM 35-22-11.
